# SDR IPXA2015101294702

- Difficulty date: October 10, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 23,841 hours, 16,411 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Inoperative
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS MSG "LT FWD ENT DOOR" DISPLAYED INTERMITTENT AND ENTRY DOORS OPEN LIGHT ON INTERMITTENT WITH DOOR CLOSED.  BLOCK TURN BACK.  ADJUSTED DOOR SENSOR IAW AMM 52-71-00-825, REV 113.02. TESTED SATISFACTORY, THIS CLOSES DMI.
